# SDR CA140804010

- Difficulty date: July 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT THEY HAD A "POWER FLUCTUATION DURING TAKEOFF ". FURTHER INVESTIGATION IDENTIFIED THAT IT WAS IN FACT A FULL FLAMEOUT AND FEATHER OF THE PROP RT AFTER ROTATION DURING THE TAKEOFF.  THE PILOT LANDED THE ACFT WITHOUT FURTHER INCIDENT.  ACFT HAD THE FUEL DRAINED AND INSPECTED FOR CONTAMINATION AND THEN RESTARTED AND FLOWN BACK TO MAINTENANCE BASE APPROXIMATELY 1.4 HRS FOR FURTHER INSPECTION. NO FURTHER FAULT HAS BEEN IDENTIFIED AT THIS POINT.  RECOMMENDED INSPECTIONS ONGOING.
